# SDR YENA2023101701250

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 63,942 hours, 22,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR PLATE LOCATED BTW FR69 TO FR70 RH SIDE IN PASSENGER CABIN; (RESOLVED ON W/O: 1243500 TASKCARD: NR-00016) REMOVED AND REPLACED SHEAR PLATE LOCATED BTW FR69 TO FR70 RH SIDE IN PASSENGER CABIN IAW A320 SRM.
